# SDR CALA2023100602961

- Difficulty date: October 4, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 68,167 hours, 23,758 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Open
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE AFTER T/O.. ALT GEAR EXT DOOR WILL NOT STAY CLOSED. DEBRIEF THE FLIGHT CREW UPON ARRIVAL TO THE GATE; THE CREW INFORMED THAT ONCE THEY NOTICED THE GEAR DISSAGREE GREEN AND RED LIGHTS FOR ALL GEARS: NLG, AND MLG''S THEN THEY CONTACTED TOMC, AND THEY WERE ADVISED TO CHECK THE MANUAL EXTENSION SYSTEM OF THE LANDING GEARS DOOR IF IT WAS OPEN. THEY FOUND THE DOOR OPEN, AND WERE ADVISED TO CLOSE IT BY TOMC, BUT THEY WERE UNABLE TO CLOSE IT. THEREFORE, THEY PROCEED WITH THE AIR RETURN. CLEANED AND ADJUSTED FRICTION FASTENERS, DOOR CLOSES SECURELY AND SWITCH OPERATES NORMALLY IN MANUAL RELEASE DOOR. PERFORMED GEAR EXTENSION AND RETRACTION SEE LP 5932192, FOUND MESSAGES 32-61003 AND 32-61010, FIM32-61 TASK 804: APPEARS TO BE FROM NOSE GEAR PINNED.AIRCRAFT REQUIRES NOSE LANDING GEAR SWING TO ENSURE PROPER MECHANCIAL OPERATION ACCOMPLISHED RII INSPECTION OF NOSE GEAR MANUAL EXTENSION SYS TEST. PER AMM 32-35-00-730-801 AND GMM 09-25-05 PERFORMED NOSE LANDING GEAR MANUAL EXTENSION TEST PER AMM 32-35-00-730-801.
